# SDR AALA202301255534

- Difficulty date: January 23, 2023
- Submitted: January 25, 2023
- Operation: Air carrier
- Aircraft: N567UW
- Make and model: Airbus A321-231
- Aircraft serial: 5728
- Aircraft time: 28,969 hours, 11,648 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Part number: D5775002200538A
- Part serial: SAA11673
- Condition: Cracked
- Location: Zone 600 - Rh Wi
- Part time: 28,968 hours, 11,648 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: RIGHT WING #5 SPOILER UPPER SURFACE OUTBOARD AFT CORNER CRACKED AND DELAMINATED. MAINTENANCE REPLACED SPOILER PER TASK CARD 26L00027024.
